RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 1  


On compact submanifolds of nonpositive external curvature in Riemannian spaces
A. A. Borisenko
3
Families of stable manifolds for one-dimensional parabolic equations
D. A. Kamaev
11
On certain properties of totally local formations
S. F. Kamornikov
24
Behavior at infinity of solutions of second-order nonlinear equations of a particular class
A. A. Kon'kov
30
The second initial boundary value problem for the gravitation-gyroscopic wave equation in exterior domains
P. A. Krutitskii
40
Borel transformations on Dirichlet spaces
V. V. Napalkov
58
The moments problem for rapidly decreasing functions
A. Yu. Popov
66
Computation of local symmetries of second-order ordinary differential equations by the Cartan equivalence method
Yu. R. Romanovskii
75
On the group of conjugating automorphisms of a free group
A. G. Savushkina
92
Reducibility of a linear system of differential equations with odd almost periodic coefficients
D. A. Tarkhov
109
On the theorem on asymptotic equidistribution of the convolution powers of symmetric measures on a unimodular group
M. G. Shur
120

Brief Communications
On the uniqueness of a representation of functions by multiple series over generalized Haar systems
N. A. Bokaev
127
On the singular Rayleigh functional
R. O. Hryniv, T. A. Mel'nik
130
Approximation of continuous functions by the generalized Sas-Mirak'yan operators
E. V. Gudoshnikova
134
The regularized trace of a power of the Laplace operator with potential in the square
V. V. Dubrovskii
136
Finite-element methods for the problem of dynamic vibrations of an inhomogeneous bar with nonsmooth data
A. A. Zlotnik, O. I. Kireeva
138
A characterization of the space $H_1^\Omega$
N. N. Pustovoitov
144
Cauchy problem for second-order linear differential equations with variable operator coefficients
Yu. T. Sil'chenko
149
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019